# SDR P5CA2019020100018

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 14,186 hours, 4,041 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L AUX PITOT EICAS TAXIING IN( OPERATIONAL TEST C/OUT WITH NO FAULT PER AMM 30-31-00-715-008  )
